# SDR GTIA030962

- Difficulty date: November 9, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN STATON 160-200 LBL 54 FLOOR SUPPORT GOUGED AND CORRODED AT AFT EDGE.  REMOVED FLOOR SUPPORT.  FABRICATED NEW FLOOR SUPPORT.  INSTALLED NEW FLOOR SUPPORT.  (M)
